# SDR 05FDEA00500

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 68,518 hours, 27,801 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NBA6045501
- Part serial: SPG386
- Condition: Cracked
- Location: Cockpit
- Part time: 7,036 hours, 3,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROTATION A LOUD POP AND OUTER WINDSCREEN CRACKED, BEFORE LANDING THERE WERE 2 MORE POPS WITH FURTHER CRACKING.  REMOVED AND REPLACED L1 WINDOW PER MM 56-11-00-2.  OPS CHECK GOOD.  ALSO REMOVED AND REPLACED LEFT WINDOW HEAT CONTROLLER PER MM 30-41-01-2, OPS CHECK GOOD.
